# SDR DALA2021083005110

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 68,861 hours, 25,308 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Bent
- Location: R4 Door Gate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 R4 PASSENGER DOOR LOWER GATE MECHANISM HAS BENT LOWER ROD ASSY AT ROD END. CORRECTIVE ACTION: REMOVED AND REPLACED R-4 DOOR LOWER GATE MECHANISM GIRT BAR ROD ASSY, AND ADJUSTED IAW B-757 CMM 52-11-25, AMDS T/C. (1924632)
